International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 130

India | Mathematics | Volume 4 Issue 12, December 2015 | Pages: 2245 - 2249


Cosmological Model with Decaying in f(R,T) Theory of Gravity

L. S. Ladke, R. A. Hiwarkar, V. K. Jaiswal

Abstract: This paper is devoted to study of exact solutions of Bianchi type-I Cosmological model with decaying in theory of gravity. Using assumption of constant deceleration parameter and power law variation of Hubble parameter, we get a solution whose physical as well as geometrical nature have been investigated using some physical quantities.

Keywords: theory of gravity, Bianchi type-I Cosmological model, deceleration parameter

How to Cite?: L. S. Ladke, R. A. Hiwarkar, V. K. Jaiswal, "Cosmological Model with Decaying in f(R,T) Theory of Gravity", Volume 4 Issue 12, December 2015, International Journal of Science and Research (IJSR), Pages: 2245-2249, https://www.ijsr.net/getabstract.php?paperid=NOV152533, DOI: https://dx.doi.org/10.21275/NOV152533


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top